×

Found 63 Documents (Results 1–63)

100
MathJax

Generalized contour models. (English. Russian original) Zbl 0542.60098

J. Sov. Math. 23, 2501-2533 (1983); translation from Itogi Nauki Tekh., Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern. 19, 3-54 (1982).
Reviewer: W.Karwowski
MSC:  60K35 82B26 82B10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the Kolmogorov-Feller equation for a system of a large number of particles. (English. Russian original) Zbl 0517.60100

J. Sov. Math. 23, 2553-2579 (1983); translation from Itogi Nauki Tekh., Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern. 19, 85-125 (1982).
MSC:  60K35 82B05 60J99
PDF BibTeX XML Cite
Full Text: DOI

The Kolmogorov-Feller equation and the probabilistic model of quantum mechanics. (English. Russian original) Zbl 0517.60002

J. Sov. Math. 23, 2534-2553 (1983); translation from Itogi Nauki Tekh., Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern. 19, 55-84 (1982).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

Year of Publication

all top 3

Classification